Comment on: A Note on the Discontinuity Problem in Heston's Stochastic Volatility Model
Applied Mathematical Finance, 2010, vol. 17, issue 4, 373-376
Guo and Hung (2007) recently studied the complex logarithm present in the characteristic function of Heston's stochastic volatility model. They proposed an algorithm for the evaluation of the characteristic function that is claimed to preserve its continuity. We show their algorithm is correct, although their proof is not.
Keywords: Complex logarithm; stochastic volatility; Heston; characteristic function (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:taf:apmtfi:v:17:y:2010:i:4:p:373-376
Ordering information: This journal article can be ordered from
Access Statistics for this article
Applied Mathematical Finance is currently edited by Professor Ben Hambly and Christoph Reisinger
More articles in Applied Mathematical Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().